# SDR C77A20150605002

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 21,204 hours, 12,120 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,454 hours, 5,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN RT FLOORBEAM, PN 170-65669-004, BETWEEN FRAME 86 & 89, RBL 11 HAS AREAS OF CORROSION, X=23453 - 24458, Y= 260.  R & R RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 14988282H7 IAW EO E170-53MR-094 REV 4 WO 645754.
